# SDR CA981013016

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508103237
- Condition: Cracked
- Location: Mlg
- Component: 115810000606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100-HOUR INSPECTION, A CRACK WAS FOUND ON THE RADIUS OF THE TORQUE KNEE ATTACHMENT POINT.  AREA IS TO BE DYE PENETRANT INSPECTED PER 100-HOUR INSPECTION ITEM B NR 6.  PART TC:  57,207.
